Dr. Arianna Giunti

I am currently a Hausdorff postdoc in the group of Prof. Juan J.L. Velazquez. I did my PhD at the Max Planck Institute for Mathematics in the Sciences of Leipzig under the supervision of Prof. Felix Otto.

Research interests

My research lies in the fields of analysis of PDEs and probability. I am especially interested in

  • Stochastic homogenization for elliptic operators
  • Random walks in random environments and interacting particles systems
  • Fluid flows in porous media
  • Magnetic Schroedinger operators

Publications and preprints

  • P. Bella, A. Giunti and F. Otto, Quantitative stochastic homogenization: Control of local homogenization error through corrector, in Mathematics and Materials, Park City Mathematics series, pp. 299-327, 2015;

  • J. Conlon, A.Giunti and F.Otto, Green's function for elliptic systems: Existence and Delmotte-Deuschel bounds, in Calc.Var. and PDEs, Vol.56 n.6, 2017;

  • A. Giunti and J.-C. Mourrat, Quantitative homogenization of degenerate random environments, in Ann. Inst. H. Poincare' Probab. Statist., Vol.54 n.1, pp.22-50, 2018;

  • P. Bella and A. Giunti, Green's function for elliptic systems: Moment bounds, in Net. and Het. Media, Vol.13 n.1, pp.155-176, 2018;

  • A. Giunti, Y.Gu and J.-C. Mourrat, Heat kernel upper bounds for interacting particle systems, in Annals of Prob., 47(2): 1056-1095, 2019;

  • A. Giunti, R.M. Hoefer and J.J.L. Velazquez, Homogenization for the Poisson equation in randomly perforated domains under minimal assumptions on the size of the holes, in Comm. in PDEs, 43(9): 1377-1412, 2018;

  • A. Giunti and R.M. Hoefer, Homogenization for the Stokes equations in randomly perforated domains under almost minimal assumptions on the size of the holes,  in Ann. Inst. H. Poincare'- An. Nonl., 36(7): 1829-1868, 2019;

  • A. Giunti and J.J.L. Velazquez, On the homogenization of random stationary elliptic operators in divergence form, to appear in Proc. of AMS, arXiv preprint 1809.06111;

  • P. Bella, A. Giunti and F. Otto, Effective multipoles in random media, to appear in Comm. PDEs, ArXiv preprint 1708.07672;

  • A. Giunti and F. Otto, On the existence of the Green function for elliptic systems in divergence form, ArXiv preprint 1911.02110;

  • A. Giunti and J.J.L. Velazquez, Edge states for the magnetic Laplacian in domains with smooth boundary, ArXiv preprint 1912.07261;
  • A. Giunti and R.M. Hoefer, Convergence of the pressure in the homogenization of the Stokes equations in randomly perforated domains, ArXiv preprint 2003.04724.

News

Prof. Dr. Andreas Eberle erhält den diesjährigen Lehrpreis der Universität Bonn. (22.07.2020)

Herr Dr. Richard Höfer erhielt den Hausdorff-Gedächtnispreis 2019 der Fachgruppe Mathematik für die beste Disseration. Betreut wurde die Arbeit von Prof. J. Velázquez (29.01.2020).

Einer der Preise der Bonner Mathematischen Gesellschaft (BMG) für die besten Bachelorarbeiten 2019 ging an Herrn Peter Holderrieth unter der Betreuung von Prof. A. Eberle (29.01.2020).

Frau Dr. Beate Doerffel hat einen Lehrpreis der Mathematisch-Naturwissenschaftlichen Fakultät 2019 erhalten (05.12.2019).

Den Hausdorff Memorial Prize für die beste PhD-Arbeit 2018 der Fachgruppe Mathematik erhielt Frau Eva Kopfer aus der Stochastischen Analysis (Prof. Dr. T. Sturm). (26.01.2019)

Contact

Managing Director: Prof. Dr. Massimiliano Gubinelli
Chief Administrator: Dr. B. Doerffel
geschaeftsfuehrung@iam.uni-bonn.de
Imprint | Datenschutzerklärung

Mailing address

Institute for Applied Mathematics
University of Bonn
Endenicher Allee 60
D-53115 Bonn / Germany